# SDR AALA2020012959004

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 20,807 hours, 8,092 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Seized
- Location: Engine Mount
- Component: Mount, Rohr
- Component part number: ROHR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NR 2 ENGINE AFT MOUNT INNER PIN SEIZED. REPLACED AFT ENGINE MOUNT IAW AMM 71-22-11-400.
